Alert archive / Florida / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 24, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 29, 2014, 6:07 PM EDT for Miami-Dade County, Florida. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2014, 6:07 PM EDT (22:07 UTC)
- Expired
- Jun 29, 2014, 6:30 PM EDT
- In force
- 23 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Miami-Dade County, FL
The radar
The Miami radar (KAMX), 30 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 10.1 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 859 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 1064 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
520
WUUS52 KMFL 292207
SVRMFL
FLC086-292230-
/O.NEW.KMFL.SV.W.0024.140629T2207Z-140629T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
607 PM EDT SUN JUN 29 2014
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL MIAMI-DADE COUNTY IN SOUTHEAST FLORIDA...
* UNTIL 630 PM EDT
* AT 606 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS
STORM WAS LOCATED 11 MILES WEST OF INTERSECTION KROME AND U.S.
27...OR 16 MILES WEST OF MIRAMAR...AND MOVING SOUTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
DORAL AND MICCOSUKEE RESORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 2567 8059 2593 8071 2596 8067 2596 8055
2583 8038
TIME...MOT...LOC 2206Z 323DEG 16KT 2591 8061
$$
SI1 follow-up statement
512
WWUS52 KMFL 292222
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
622 PM EDT SUN JUN 29 2014
FLC086-292232-
/O.EXP.KMFL.SV.W.0024.000000T0000Z-140629T2230Z/
MIAMI-DADE FL-
622 PM EDT SUN JUN 29 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MIAMI-DADE
COUNTY WILL EXPIRE AT 630 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 2567 8059 2593 8071 2596 8067 2596 8055
2583 8038
TIME...MOT...LOC 2219Z 323DEG 16KT 2591 8061
$$
SIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 3:01 PM EDT, 3 hours 6 minutes earlier.
Area forecast discussion, Jun 29, 3:01 PM EDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 301 PM EDT SUN JUN 29 2014 .DISCUSSION... SOUTH FLORIDA CONTINUES TO BE ON THE SUBSIDENCE SIDE OF AN AREA OF LOW PRESSURE ACROSS THE WESTERN ATLANTIC. THIS COMBINED WITH RIDGING ACROSS THE NORTHEASTERN GULF OF MEXICO HAS INHIBITED CONVECTIVE DEVELOPMENT ACROSS THE AREA THUS FAR. STORMS REMAIN CONFINED ACROSS THE PALM BEACH METRO AREAS AS OF 2 PM BUT SHOULD SPREAD SOUTH AND WESTWARD THROUGH THE REMAINDER OF THE AFTERNOON AND EARLY EVENING DUE TO OUTFLOW BOUNDARY INTERACTIONS. THE MAIN STORY OVER THE NEXT FEW DAYS WILL CONTINUE TO BE THE MOVEMENT OF AN AREA OF DISTURBED WEATHER CENTERED OFF THE NORTHEAST FLORIDA COAST. THE NATIONAL HURRICANE CENTER IS NOW PREDICTING A 60 PERCENT CHANCE THAT THIS LOW WILL DEVELOP INTO A TROPICAL CYCLONE OVER THE NEXT 48 HOURS...AND AN 80 PERCENT CHANCE OVER THE NEXT 5 DAYS. MODELS AGREE ON TRACKING THIS LOW TO THE SOUTHWEST OVER THE NEXT FEW DAYS POSITIONING IT JUST OFF THE EAST COAST OF CENTRAL FLORIDA BY TUESDAY. THE ECMWF STILL HOLDS ON TO A MORE AGGRESSIVE SOLUTION THAN THE GFS WITH REGARD TO INTENSITY. THE AFFECT OF THIS LOW ON THE WEATHER FOR SOUTH FLORIDA LOOKS TO BE MINIMAL AT THIS TIME...OTHER THAN ENHANCING SHOWER AND THUNDERSTORM CHANCES FOR THE EAST COAST THROUGH THE FIRST HALF OF NEXT WEEK. AN UPPER LEVEL TROUGH IS FORECAST TO PUSH INTO THE UPPER GREAT LAKES AND MIDWEST ON WEDNESDAY. IF THE LOW PRESSURE AREA IS STILL STALLED OFF THE EAST COAST OF CENTRAL FLORIDA...IT IS THEN FORECAST TO BEGIN MOVING OFF TO THE NORTHEAST. WITH A STRONGER AREA OF LOW PRESSURE...AS THE ECWMF SHOWS...THE REGION WOULD BE UNDER WESTERLY FLOW...WITH SHOWERS AND STORMS MAINLY ACROSS THE EAST COAST METRO AREAS. THE GFS SOLUTION BRINGS IN SOME DRIER AIR AND SAHARAN DUST TO AT LEAST THE SOUTHERN PORTIONS OF THE REGION...BUT WITH A TYPICAL LIGHT FLOW/SEA BREEZE REGIME. SO WENT CLOSE TO CLIMO FOR THE REST OF THE PERIOD. && .AVIATION... CONVECTION HAS BEEN SLOW TO START TODAY DUE TO THE PRESENCE OF DRY AIR ABOVE THE BOUNDARY LAYER. THE FIRST SHOWERS AND THUNDERSTORMS ARE DEVELOPING AROUND PBI AND DRIFTING SOUTHWARD ALONG THE COAST. A FEW MORE HOURS ARE PROBABLY NEEDED FOR CONVECTION TO FORM TOWARD THE INTERIOR AND THE REST OF THE EAST COAST TERMINALS. THUS STARTED VCTS AT 19Z FOR THE REMAINING EAST COAST TERMINALS AND 21Z FOR NAPLES. MORE MOISTURE IS FORECAST FOR MONDAY WHICH WILL PROBABLY ALLOW FOR CONVECTION TO START EARLIER BETWEEN 15-16Z. && .MARINE... AN AREA OF LOW PRESSURE IS FORECAST TO PUSH SOUTHWESTWARD THROUGH MONDAY MORNING. WINDS MAY BEGIN TO INCREASE OUT OF THE SOUTHWEST TO AROUND 15 KNOTS ON MONDAY AS THE LOW STALLS EAST OF CENTRAL FLORIDA. RAIN CHANCES ARE ALSO FORECAST TO INCREASE MONDAY AND TUESDAY...ESPECIALLY OVER THE ATLANTIC WATERS. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 74 88 75 89 / 20 60 30 60 FORT LAUDERDALE 78 90 78 90 / 20 60 30 50 MIAMI 76 89 77 90 / 20 60 30 50 NAPLES 77 90 75 89 / 20 50 20 30 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && SHORT TERM...10/CD LONG TERM....84/AK AVIATION...71/JE
Hazardous weather outlook, Jun 29, 4:22 AM EDT, 13 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 422 AM EDT SUN JUN 29 2014 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 292215- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 422 AM EDT SUN JUN 29 2014 ...NUMEROUS THUNDERSTORMS MUCH OF AREA THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON OVER MUCH OF SOUTH FLORIDA, PRIMARILY FROM MIAMI-DADE, BROWARD AND PALM BEACH COUNTIES WEST TO THE EVERGLADES AND BIG CYPRESS AREAS. SCATTERED THUNDERSTORMS ARE EXPECTED ELSEWHERE, INCLUDING THE ATLANTIC AND GULF WATERS. THE MAIN THREATS WILL BE OCCASIONAL TO FREQUENT LIGHTNING STRIKES, GUSTY WINDS, VERY HEAVY RAINFALL AND SMALL HAIL. WIND: THE STRONGEST STORMS HAVE THE POTENTIAL OF PRODUCING WIND GUSTS OF 40 TO 50 MPH, ESPECIALLY IN AREAS OF GREATER THUNDERSTORM CONCENTRATION THIS AFTERNOON. HAIL: THE STRONGEST STORMS HAVE THE POTENTIAL OF PRODUCING SMALL HAIL, ESPECIALLY IN AREAS OF GREATER THUNDERSTORM CONCENTRATION THIS AFTERNOON. FLOODING: MINOR FLOODING OF STREETS, DITCHES AND POORLY-DRAINED AREAS IS POSSIBLE IN AREAS OF GREATEST THUNDERSTORM CONCENTRATION THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED TO NUMEROUS THUNDERSTORMS ARE ONCE AGAIN EXPECTED MONDAY AND TUESDAY, FAVORING INTERIOR AND EAST AND INCLUDING THE ATLANTIC WATERS. BY MID TO LATE WEEK, THE GREATEST CONCENTRATION OF THUNDERSTORMS MAY SHIFT TO THE INTERIOR AND LAKE OKEECHOBEE AREAS, WITH LESSER COVERAGE POSSIBLE NEAR THE ATLANTIC AND GULF COASTS. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. MOLLEDA
In the hours before
Special weather statement, Jun 29, 3:40 PM EDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
340 PM EDT SUN JUN 29 2014
FLZ067-292015-
INLAND PALM BEACH COUNTY FL-
340 PM EDT SUN JUN 29 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN INLAND PALM BEACH
COUNTY ...
* UNTIL 415 PM EDT
* AT 340 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTH OF INDIANTOWN...MOVING SOUTH AT 25 MPH.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
* THE STORM WILL AFFECT...
LION COUNTRY SAFARI PARK...THE ACREAGE AND LOXAHATCHEE NWR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES.
&&
LAT...LON 2660 8033 2666 8062 2696 8052 2696 8033
2695 8026
TIME...MOT...LOC 1940Z 012DEG 20KT 2689 8042
SISpecial weather statement, Jun 29, 4:12 PM EDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
412 PM EDT SUN JUN 29 2014
FLZ070-073-075-292045-
INLAND MIAMI-DADE COUNTY FL-INLAND COLLIER COUNTY FL-
MAINLAND MONROE FL-
412 PM EDT SUN JUN 29 2014
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL INLAND MIAMI-DADE
COUNTY...SOUTHEASTERN INLAND COLLIER COUNTY AND NORTHEASTERN MAINLAND
MONROE...
* UNTIL 445 PM EDT
* AT 411 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER LOOP ROAD EE CENTER...OR 9 MILES SOUTHEAST OF MONROE
STATION...MOVING SOUTH AT 15 MPH.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
* THE STORM WILL AFFECT...
LOOP ROAD EE CENTER...OASIS RANGER STATION...BIG CYPRESS NATIONAL
PRESERVE AND LOOP ROAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES.
&&
LAT...LON 2558 8111 2560 8112 2560 8113 2561 8113
2561 8111 2562 8112 2561 8114 2560 8114
2559 8115 2560 8115 2587 8105 2584 8086
2555 8086
TIME...MOT...LOC 2011Z 009DEG 15KT 2579 8097
SISpecial weather statement, Jun 29, 4:51 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 451 PM EDT SUN JUN 29 2014 FLZ070-075-292115- INLAND COLLIER COUNTY FL-MAINLAND MONROE FL- 451 PM EDT SUN JUN 29 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN INLAND COLLIER COUNTY AND NORTHEASTERN MAINLAND MONROE... * UNTIL 515 PM EDT * AT 450 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR OASIS RANGER STATION...OR 7 MILES NORTHEAST OF MONROE STATION...MOVING SOUTH AT 15 MPH. THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND UP TO NICKEL SIZED HAIL. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * THE STORM WILL AFFECT... MONROE STATION...OASIS RANGER STATION...BIG CYPRESS NATIONAL PRESERVE...LOOP ROAD EE CENTER AND LOOP ROAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES. && LAT...LON 2603 8111 2599 8091 2574 8090 2579 8122 TIME...MOT...LOC 2050Z 010DEG 12KT 2594 8103 SI
Special weather statement, Jun 29, 4:56 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
456 PM EDT SUN JUN 29 2014
FLZ073-075-174-292115-
INLAND MIAMI-DADE COUNTY FL-FAR SOUTH MIAMI-DADE COUNTY FL-
MAINLAND MONROE FL-
456 PM EDT SUN JUN 29 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN INLAND MIAMI-DADE
COUNTY AND EAST CENTRAL MAINLAND MONROE...
* UNTIL 515 PM EDT
* AT 455 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER PA-HAY-OKEE OVERLOOK...OR 13 MILES WEST OF HOMESTEAD GENERAL
AIRPORT...MOVING SOUTH AT 25 MPH.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND UP TO
NICKEL SIZED HAIL. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER
IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER
IN A SAFE BUILDING UNTIL THE STORM PASSES.
* THE STORM WILL AFFECT...
MAHOGANY HAMMOCK...PA-HAY-OKEE OVERLOOK AND EVERGLADES NATIONAL
PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES.
&&
LAT...LON 2525 8091 2525 8090 2526 8091 2553 8086
2553 8066 2524 8061 2524 8090
TIME...MOT...LOC 2055Z 359DEG 21KT 2546 8077
SISpecial weather statement, Jun 29, 5:00 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
500 PM EDT SUN JUN 29 2014
FLZ073-292115-
INLAND MIAMI-DADE COUNTY FL-
500 PM EDT SUN JUN 29 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN INLAND MIAMI-DADE
COUNTY ...
* UNTIL 515 PM EDT
* AT 500 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHEAST OF SHARK VALLEY OBS TOWER...OR 10 MILES NORTHWEST
OF HOMESTEAD GENERAL AIRPORT...MOVING SOUTH AT 20 MPH.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND UP TO
NICKEL SIZED HAIL. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER
IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER
IN A SAFE BUILDING UNTIL THE STORM PASSES.
* THE STORM WILL AFFECT...
PA-HAY-OKEE OVERLOOK AND EVERGLADES NATIONAL PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES.
&&
LAT...LON 2563 8075 2563 8064 2540 8059 2540 8080
2557 8078
TIME...MOT...LOC 2100Z 359DEG 15KT 2557 8071
SISpecial weather statement, Jun 29, 5:45 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 545 PM EDT SUN JUN 29 2014 FLZ071-073-074-292200- INLAND MIAMI-DADE COUNTY FL-INLAND BROWARD COUNTY FL- METROPOLITAN MIAMI DADE FL- 545 PM EDT SUN JUN 29 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN INLAND MIAMI-DADE COUNTY...SOUTH CENTRAL INLAND BROWARD COUNTY AND WEST CENTRAL METROPOLITAN MIAMI DADE... * UNTIL 600 PM EDT * AT 544 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES WEST OF INTERSECTION KROME AND U.S. 27...OR 15 MILES WEST OF MIRAMAR...MOVING SOUTHEAST AT 30 MPH. THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * THE STORM WILL AFFECT... DORAL...MEDLEY AND MICCOSUKEE RESORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. && LAT...LON 2596 8072 2605 8055 2584 8035 2570 8060 TIME...MOT...LOC 2144Z 328DEG 25KT 2595 8059 SI
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 1:58 PM EDT | Special Weather Statement | MFL | Palm Beach | 32 min |
| Jun 29, 2:29 PM EDT | Special Weather Statement | MFL | Palm Beach | 46 min |
| Jun 29, 3:40 PM EDT | Special Weather Statement | MFL | Palm Beach | 35 min |
| Jun 29, 4:12 PM EDT | Special Weather Statement | MFL | Monroe | 33 min |
| Jun 29, 4:16 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Monroe | 14 min |
| Jun 29, 4:51 PM EDT | Special Weather Statement | MFL | Monroe | 24 min |
| Jun 29, 4:56 PM EDT | Special Weather Statement | MFL | Monroe | 19 min |
| Jun 29, 5:00 PM EDT | Special Weather Statement | MFL | Miami-Dade | 15 min |
| Jun 29, 5:45 PM EDT | Special Weather Statement | MFL | Miami-Dade | 15 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.